Acta Mathematica Hungarica

, Volume 89, Issue 3, pp 211–219

Quasi-Normal Spaces and πg-Closed Sets

Authors

  • J. Dontchev
    • Department of MathematicsUniversity of Helsinki
  • T. Noiri
    • Department of MathematicsYatsushiro College of Technology
Article

DOI: 10.1023/A:1010607824929

Cite this article as:
Dontchev, J. & Noiri, T. Acta Mathematica Hungarica (2000) 89: 211. doi:10.1023/A:1010607824929

Abstract

We introduce the notion of πg-closed sets and use it to obtain a characterization and preservation theorems of quasi-normal spaces.

Copyright information

© Akadémiai Kiadó, Budapest 2000